MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS CANNULATED X-TAB 6X45MM TI; BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM, NON-STERILE

MEDOS INTERNATIONAL SàRL CH MIS CANNULATED X-TAB 6X45MM TI; BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM, NON-STERILE
Model Number 186760045
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, two (2) cannulated extended tab poly screw was broken off.The procedure and patient involvement were unknown.This report is for one (1) mis cannulated x-tab 6x45mm ti.This is report 2 of 2 for (b)(4).

Brand Name
MIS CANNULATED X-TAB 6X45MM TI
Common Device Name
BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM, NON-STERILE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9586455
Report Number1526439-2020-00368
Device Sequence Number2474103
Product Code NKB
UDI-Device Identifier10705034129204
UDI-Public(01)10705034129204
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186760045
Device Catalogue Number186760045
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2019
Initial Report FDA Received Date01/14/2020
Patient Sequence Number1